# SDR CALA9900798

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN CENTER CARGO DOOR JAMB AT STA 1721.  THE JAMB WAS REPLACED IAW SRM 53-10-00.
